Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On polynomially bounded operators with rich spectrum


Author: Radu Gadidov
Journal: Proc. Amer. Math. Soc. 123 (1995), 2133-2139
MSC: Primary 47A65; Secondary 47A10, 47D27
MathSciNet review: 1243168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: D. Westood (J. Funct. Anal. 66 (1986), 96-104) proved that $ {C_{00}}$-contractions with dominating spectrum are in $ {\mathbb{A}_{{\aleph _0}}}$. We generalize this result to polynomially bounded operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47A10, 47D27

Retrieve articles in all journals with MSC: 47A65, 47A10, 47D27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1243168-8
PII: S 0002-9939(1995)1243168-8
Article copyright: © Copyright 1995 American Mathematical Society